Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semi-compactness of positive Dunford-Pettis operators on Banach lattices


Authors: Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula
Journal: Proc. Amer. Math. Soc. 136 (2008), 1997-2006
MSC (2000): Primary 46A40, 46B40, 46B42
DOI: https://doi.org/10.1090/S0002-9939-08-09032-1
Published electronically: February 19, 2008
MathSciNet review: 2383506
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate Banach lattices on which each positive Dunford-Pettis operator is semi-compact and the converse. As an interesting consequence, we obtain Theorem 2.7 of Aliprantis-Burkinshaw and an element of Theorem 1 of Wickstead.


References [Enhancements On Off] (What's this?)

  • 1. Aliprantis, C.D., and Burkinshaw, O., Dunford-Pettis operators on Banach lattices. Trans. Amer. Math. Soc. vol. 274, 1 (1982) 227-238. MR 670929 (84b:47045)
  • 2. Aliprantis, C.D., and Burkinshaw, O., Locally solid Riesz spaces with applications to economics. Second edition. Mathematical Surveys and Monographs, 105. American Mathematical Society, Providence, RI, 2003. MR 2011364 (2005b:46010)
  • 3. Aliprantis, C.D., and Burkinshaw, O., Positive operators. Springer-Verlag, Berlin and Heidelberg, 2006. (This monograph was reprinted by Springer-Verlag in 2006.) MR 2262133
  • 4. Aqzzouz, B., Nouira R., and Zraoula L., Compacité des opérateurs de Dunford-Pettis positifs sur les treillis de Banach. C. R. Math. Acad. Sci. Paris 340, 1 (2005) 37-42. MR 2112038 (2005m:47081)
  • 5. Aqzzouz, B., Nouira, R., and Zraoula, L., About positive Dunford-Pettis operators on Banach lattices. J. Math. Anal. Appl. 324, 1 (2006) 49-59. MR 2262455
  • 6. Aqzzouz, B., Nouira, R., and Zraoula, L., Les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts. Proc. Amer. Math. Soc. 134 (2006) 1161-1165. MR 2196052 (2006h:46015)
  • 7. Kalton, N.J., and Saab, P., Ideal properties of regular operators between Banach lattices. Illinois Journal of Math. 29, 3 (1985) 382-400. MR 786728 (87a:47064)
  • 8. Wickstead, A.W., Extremal structure of cones of operators, Quart. J. Math. Oxford (2) 32 (1981) 239-253. MR 615198 (82i:47069)
  • 9. Wickstead, A.W., Converses for the Dodds-Fremlin and Kalton-Saab theorems, Math. Proc. Camb. Phil. Soc. 120 (1996) 175-179. MR 1373356 (96m:47067)
  • 10. Zaanen, A.C., Riesz spaces II, North Holland Publishing Company, 1983. MR 704021 (86b:46001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46A40, 46B40, 46B42

Retrieve articles in all journals with MSC (2000): 46A40, 46B40, 46B42


Additional Information

Belmesnaoui Aqzzouz
Affiliation: Département d’Economie, Faculté des Sciences Economiques, Juridiques et Sociales, Université Mohammed V-Souissi, B.P. 5295, Sala Eljadida, Morocco
Email: baqzzouz@hotmail.com

Redouane Nouira
Affiliation: Université Ibn Tofail, Faculté des Sciences, Département de Mathématiques, B.P. 133, Kénitra, Morocco

Larbi Zraoula
Affiliation: Université Ibn Tofail, Faculté des Sciences, Département de Mathématiques, B.P. 133, Kénitra, Morocco

DOI: https://doi.org/10.1090/S0002-9939-08-09032-1
Keywords: Semi-compact operator, Dunford--Pettis operator, order continuous norm, discrete vector lattice
Received by editor(s): February 24, 2006
Received by editor(s) in revised form: December 2, 2006
Published electronically: February 19, 2008
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society